BibTeX record journals/ijfcs/ChengLLL08

download as .bib file

@article{DBLP:journals/ijfcs/ChengLLL08,
  author    = {Eddie Cheng and
               Linda M. Lesniak and
               Marc J. Lipman and
               L{\'{a}}szl{\'{o}} Lipt{\'{a}}k},
  title     = {Matching preclusion for Alternating Group Graphs and their Generalizations},
  journal   = {Int. J. Found. Comput. Sci.},
  volume    = {19},
  number    = {6},
  pages     = {1413--1437},
  year      = {2008},
  url       = {https://doi.org/10.1142/S0129054108006364},
  doi       = {10.1142/S0129054108006364},
  timestamp = {Sat, 01 Aug 2020 18:38:40 +0200},
  biburl    = {https://dblp.org/rec/journals/ijfcs/ChengLLL08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics